# SDR REXA2014111201136

- Difficulty date: November 12, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,888 hours, 11,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 FWD RT CABIN SEAT TRACK STARTING AT FS 349 HAS PITTING CORROSION IN MULTIPLE AREAS SPANNING APPROX 24 INCHES.  REMOVED CORROSION FROM RT SEAT TRACK UPPER SURFACE FROM FS 349 - FS 421 NO DAMAGE FOUND ON UNDERLYING SURFACE. REINSTALLED SEAT TRACK FROM FS 349 - FS 321 SRM 53-21-49-101-001-A01 AMM 53-00-40-000-801-A07 & 53-00-49-400-801-A03.
